MAUDE Adverse Event Report: KARL STORZ SE & CO. KG S-PILOT

KARL STORZ SE & CO. KG S-PILOT
Model Number UP501
Medical Device Problem Code Power Problem (3010)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 03/19/2025
Type of Reportable Event Death
Event or Problem Description
It was reported that, the initial checks were done, the s-pilot was working, intra-operatively power could not be established.A prolonged morcellation time was indicated.The whole procedure was prolonged more than 60 minutes.As consequence, further interventions were required (ct scan, x-ray and itu admission) and therefore additional hospitalization necessary.In addition, on 2025-03-19, the information was received that the patient has passed away.
 
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.Device was not returned at the time of mdr submission.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
S-PILOT
Common Device Name
S-PILOT
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
MDR Report Key21679543
Report Number2020550-2025-00491
Device Sequence Number7693809
Product Code GCX
UDI-Device Identifier04048551354155
UDI-Public04048551354155
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/24/2025
Report Date (Section F) 03/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUP501
Device Catalogue NumberUP501
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date03/12/2025
Event Location Hospital
Date Report to Manufacturer03/24/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/24/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death; Other;
Patient SexUnknown